Stomach Cramping on Nat Pro and so confused about the amount
by Absolutely Miserable in Florida
I just purchased Nat Pro on October 19, 2012 and started using it on October 22nd, so 10 days. I am using 1 teaspoon in the morning and 1 teaspoon in the evening, and I'm using an actual spoon and spreading the cream so that it is level. I've tried to read through your posts and a few people have said that the teaspoon measurement/amount of progesterone comes with the product... well,I checked all three boxes and there is so such information. So, if you could just tell me how much I am using if its 2 teaspoons per day split into equal amounts- then I can go from there.
The first time I applied the product, I became extremely sleepy and had the best night of sleep I've had in a very long time... so I think my insomnia issues have been remedied rather quickly. Unfortuantely, I am sleepy and generally 'unmotivated' since I started it, borderline depressed, but I think that's just because I'm normally a high energy person and I'm sad that I'm not getting anything done. The other problem is that I am getting headaches and my entire torso has had a cramping feeling like I used to get when I was 18 years old. I'm 46 years old and haven't had cramps in at least 10 years. Do I need to increase or decrease the amount I am using or stay with the same amount? There is such conflicting information, no wonder my head is hurting! I really need specific advise, such as "decrease the am and pm dose to 1/2 teaspoon per time so that you are receiving X amount of progesterone per day" or "dab two pea size amounts of cream on forehead" or whatever the remedy could be.
And lastly, I just ran across the chart on this web site- seriously doubt I could ever find it again as it it buried on one of these many, many web pages, but if I am to understand it correctly, someone using 100 mgs per day will only get 20 days out of a tube. I am doing 2 teaspoons per day for 10 days and my first tube is almost gone... so am I using 200 mg per day and does that mean that a tube will last me about 10 days? So a 3 month's supply is actually a 1 month supply?
Its all so confusing to me but the headaches and stomach aches are affecting my ability to think...that's why I need specific advise- nothing vague... I wanted to try Nat Pro because according to the quiz on your website, I am severely depleted in progesterone... please help!! I want that calm, happy, "well" feeling some of the ladies speak of on this web site. :)